MAUDE Adverse Event Report: COOK ENDOSCOPY D.A.S.H.® PRE-LOADED WITH ACROBAT WIRE GUIDE; KNS, UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)

COOK ENDOSCOPY D.A.S.H.® PRE-LOADED WITH ACROBAT WIRE GUIDE; KNS, UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Model Number G34780
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/08/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Pma/510(k) # k172665.Investigation evaluation: our evaluation of the product said to be involved confirmed the report.There is wire guide coating damage near the distal end.Approximately 15.4cm to 15.8cm and 16.6cm to 17.1cm from the distal end are sections of bare core wire.A product discrepancy or anomaly that could have contributed to this reported occurrence was not observed.The device history record for the lot number said to be involved was reviewed.The device history record contains nonconformance's that could potentially be related to coating damage.The device goes through various inspections prior to leaving the facility.These inspections would have removed any nonconforming devices prior to distribution.A discrepancy or anomaly was not observed with the product that was released for distribution.Investigation conclusion: a definitive cause for this observation could not be determined because the actual use conditions could not be duplicated in the laboratory setting.Due to a variety of clinical conditions such as patient anatomy, endoscope position or progression of disease state, we could not reproduce the actual conditions of product usage during our laboratory analysis.This limits our ability to conclusively determine a cause.If additional pressure is applied to the wire guide and/or accessory device(s) while moving the wire guide inside the accessory device(s), this could contribute to wire guide coating damage.Prior to distribution, all d.A.S.H.® pre-loaded with acrobat wire guide are subjected to a visual inspection to ensure device integrity.A review of the device history record confirmed that the lot said to be involved met all manufacturing requirements prior to shipment.Corrective action: corrective action is not warranted at this time based on the quality engineering risk assessment.Quality assurance will continue to monitor for complaint trends and reassess the risk assessment results as post market feedback continues to become available.
 
Event or Problem Description
During an endoscopic retrograde cholangiopancreatography (ercp) procedure, the physician used a cook d.A.S.H.® pre-loaded with acrobat wire guide.It was reported that during the procedure, the coating of the wire came off.A new product was opened and the procedure was carried out as planned.A section of the device did not remain inside the patient¿s body.The patient did not require any additional procedures due to this occurrence.According to the initial reporter, the patient did not experience any adverse effects due to this occurrence.

Brand Name
D.A.S.H.® PRE-LOADED WITH ACROBAT WIRE GUIDE
Common Device Name
KNS, UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Manufacturer (Section D)
COOK ENDOSCOPY
4900 bethania station rd
winston-salem NC 27105
Manufacturer (Section G)
COOK ENDOSCOPY
4900 bethania station rd
winston-salem NC 27105
Manufacturer Contact
sabrina o'brien
4900 bethania station rd
winston-salem, NC 27105
3367440157
MDR Report Key12830978
Report Number1037905-2021-00635
Device Sequence Number4335671
Product Code KNS
UDI-Device Identifier10827002347806
UDI-Public(01)10827002347806(17)231130(10)W4410800
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 11/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2023
Device Model NumberG34780
Device Catalogue NumberDASH-ACRO-35-260
Device Lot NumberW4410800
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/02/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/21/2021
Initial Report FDA Received Date11/17/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/30/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ENDOSCOPE, UNKNOWN MAKE OR MODEL
Patient SexUnknown